Olumiant

Olumiant

Is anyone taking Olumiant. I am considering it but side effects are worrying me!

A myRAteam Member said:

A lot of these meds were originally developed to treat cancer. The side effects are horrible. I had one injection and didn't even make it out of the office before I went into anaphylactic shock. So, I'm back to simple meds like Prednisone.

posted 7 months ago
A myRAteam Member said:

Yes, I have been taking Olumiant for the past three months. I've been having trouble finding anything that works for me, and I don't think this one is either. It's the 6th med I've tried. I've been getting nauseated, but have something to combat that. I also don't know if some of my symptoms are worse from the med or whether I'm just in a raging flare that won't stop. It gets in the way of every day life. I have a history of reacting badly to biologics so I would not be surprised if the med is making ME worse. That doesn't mean it will happen to you.

One thing I am finding is that I am getting sick with stuff like viruses and colds and flu more than ever. I may have to stop it. My experiences are mine, though. I don't know of anyone else on it so cannot compare.

What side effects are disturbing you?

posted 7 months ago
A myRAteam Member said:

Good morning FDA approved it in June 2018 but have no idea bout it

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in